# SDR ASAA12511000

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 14,347 hours, 4,639 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DPI RED INDICATOR EXTENDED.  PERFORMED FIM TASK 24 11 00 810 803 IDG DPI FAULT ISOLATION INTERROGATED FMC CDU TC 78273000.  FILTER INSP COMPLETED REF: TC 78424000 CHANGED OIL REF: TC 78424000 OPS CHECKED GOOD LEAK CHECKED GOOD.
